# SDR AALA20030044

- Difficulty date: January 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - FLT 633 - EN ROUTE SJU-DFW, LEFT HYDRAULIC SYSTEM FLUID LOSS.  CAPTAIN DECLARED EMERGENCY AND LANDED AT MIA WITHOUT FURTHER INCIDENT.  INSPECTED AND FOUND B-NUT LOOSE ON HYDRAULIC RETURN LINE IN DOGHOUSE AREA FOR NR 1 ENGINE.  ACCOMPLISHED RETORQUE OF B-NUT AND SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
